# SDR ARWA20030705

- Difficulty date: July 10, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,614 hours, 24,021 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 2714425
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOG PAGE 102010.  AFTER TAKEOFF, DOORS NOT LATCHED LIGHT ILLUMINATED.  FOUND BROKEN SPRING AT RT MAIN LANDING GEAR DOOR CONTROL VALVE MECHANISM.  REPLACED SPRING IAW MM 32-32-7, PERFORMED GEAR SWING IAW MM 32-30-0; FOUND NORMAL SYSTEM.
